# SDR USAA2013021500005

- Difficulty date: February 8, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 39,978 hours, 14,700 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: ASNA2738
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - 5 AREAS OF CORROSION ON STRINGER 41R AT FR35.7.  REPAIRED STRINGER 41R AT FR35.7 IAW EA 204179.
